Are Palpiations and Chest Pains a Side Effect of Hyaluronic Acid Fillers?

Four weeks ago i had hyaluronic acid fillers in my nasolabial folds. Since then i have been getting palpitations and mild chest pain and generally feeling run down. I am wondering whether this is a possible side effect of the injections. The injection site is fine - no swelling, redness or bruising. Thanks

Doctor Answers (1)

Are Palpiations and Chest Pains a Side Effect of Hyaluronic Acid Fillers?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

No not really, but it is possible you could be having an allergic reaction. Seek immediate medical attention, not over the internet advise. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.